Taking Prednisone while on PEP
Oct 7, 2011
Is taking prednisone safe to take while on PEP, or is there a chance that it may decrease the effectiveness of the PEP treatment? Prednisone was prescribed to me as a short-term treatment for an infection, but having done research on it, I'm scared it may make my PEP less effective. Please help. Many thanks!
Response from Dr. Young
Hi and thanks for posting.
While prednisone could cause mild-moderate immune suppression, there is no significant interaction with the HIV medications in any PEP regimen.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Touching An Open Scab?
- Odds Of Contracting HIV Sex With A Prostitute
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.